Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 10, NWS Lubbock, TX

March 21, 201623 counties in Texas

NWS Lubbock, TX issued this red flag warning at Mar 21, 2016, 3:32 PM CDT for 23 counties in Texas. It took effect at Mar 22, 2016, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 3:32 PM CDT (20:32 UTC)
In effect from
Mar 22, 2016, 12:00 PM CDT
Expired
Mar 22, 2016, 9:01 PM CDT
In force
9 hr
Issued by
NWS Lubbock, TX
All 23 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

917 
WWUS84 KLUB 212032
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
332 PM CDT MON MAR 21 2016

TXZ021>025-027>031-033>037-039>043-221200-
/O.UPG.KLUB.FW.A.0009.160322T1700Z-160323T0200Z/
/O.NEW.KLUB.FW.W.0010.160322T1700Z-160323T0200Z/
/O.CON.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
KENT-
332 PM CDT MON MAR 21 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR
THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND WESTERN ROLLING
PLAINS FOR 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE HUMIDITIES
OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FAR SOUTHERN
TEXAS PANHANDLE...SOUTH PLAINS...AND WESTERN ROLLING PLAINS FOR
20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE HUMIDITIES OF 15
PERCENT OR LESS AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR TUESDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.

* WIND...TUESDAY WILL BE OUT OF THE SOUTHWEST TO WEST BETWEEN 15
  TO 25 MPH AT THE 20 FOOT LEVEL. WEDNESDAY WILL SEE A WEST WIND
  WITH SPEEDS INCREASING TO BETWEEN 25 TO 35 MPH.

* HUMIDITY...WILL FALL INTO THE 5 TO 8 PERCENT RANGE FOR THE SOUTH PLAINS
  AND NORTHERN ROLLING PLAINS...AND BETWEEN 15 TO 20 PERCENT RANGE
  FOR THE EASTERN ROLLING PLAINS TUESDAY. WEDNESDAY WILL SEE 9 TO
  11 PERCENT FOR THE SOUTHERN AND CENTRAL SOUTH PLAINS AND ROLLING
  PLAINS...TO 15 TO 18 PERCENT FOR THE NORTHERN SOUTH PLAINS.

* FUELS...ARE EXPECTED TO BECOME VERY DRY BY TUESDAY. CONTINUED DRYING
  WILL OCCUR INTO WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR BURNING
  IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...DICKENS...
  AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH THROUGH
  THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A SUDDEN CHANGE
  IN FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES
CAN CREATE RAPID FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ026-032-038-044-221200-
/O.CON.KLUB.FW.A.0009.160322T1700Z-160323T0200Z/
/O.CON.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
CHILDRESS-COTTLE-KING-STONEWALL-
332 PM CDT MON MAR 21 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FAR SOUTHEAST TEXAS PANHANDLE
AND EASTERN ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR
MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE
DANGER... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FAR SOUTHEAST TEXAS
PANHANDLE AND EASTERN ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH
OR MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* WIND...TUESDAY WILL BE OUT OF THE SOUTHWEST TO WEST BETWEEN 15
  TO 25 MPH AT THE 20 FOOT LEVEL. WEDNESDAY WILL SEE A WEST WIND
  WITH SPEEDS INCREASING TO BETWEEN 25 TO 35 MPH.

* HUMIDITY...WILL FALL INTO THE 5 TO 8 PERCENT RANGE FOR THE SOUTH
  PLAINS AND NORTHERN ROLLING PLAINS...AND BETWEEN 15 TO 20
  PERCENT RANGE FOR THE EASTERN ROLLING PLAINS TUESDAY. WEDNESDAY
  WILL SEE 9 TO 11 PERCENT FOR THE SOUTHERN AND CENTRAL SOUTH
  PLAINS AND ROLLING PLAINS...TO 15 TO 18 PERCENT FOR THE NORTHERN
  SOUTH PLAINS.

* FUELS...ARE EXPECTED TO BECOME VERY DRY BY TUESDAY. CONTINUED DRYING
  WILL OCCUR INTO WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...DICKENS...
  AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH THROUGH
  THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A SUDDEN CHANGE
  IN FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
030 
WWUS84 KLUB 221137
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
637 AM CDT TUE MAR 22 2016

TXZ044-221900-
/O.CAN.KLUB.FW.A.0009.160322T1700Z-160323T0200Z/
/O.CON.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
STONEWALL-
637 AM CDT TUE MAR 22 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE FAR SOUTHERN TEXAS PANHANDLE...
SOUTH PLAINS...AND ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR
MORE... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE
DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK WILL CONTINUE THE FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

* WIND...WEDNESDAY WILL SEE A WEST WIND WITH SPEEDS INCREASING TO
  BETWEEN 25 TO 35 MPH WITH HIGHER GUSTS.

* HUMIDITY...TO 11 PERCENT FOR THE SOUTHERN AND CENTRAL SOUTH
  PLAINS AND ROLLING PLAINS...TO 15 TO 18 PERCENT FOR THE NORTHERN
  SOUTH PLAINS.

* FUELS...ARE EXPECTED TO BECOME VERY DRY TODAY. CONTINUED DRYING
  WILL OCCUR INTO WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM... COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...
  DICKENS... AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

TXZ026-032-038-221900-
/O.UPG.KLUB.FW.A.0009.160322T1700Z-160323T0200Z/
/O.EXA.KLUB.FW.W.0010.160322T1700Z-160323T0200Z/
/O.CON.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
CHILDRESS-COTTLE-KING-
637 AM CDT TUE MAR 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR THE FAR EASTERN ROLLING PLAINS FOR 20 FOOT WINDS OF
20 MPH OR MORE... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A
HIGH FIRE DANGER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE EASTERN ROLLING PLAINS FOR 20
FOOT WINDS OF 20 MPH OR MORE... RELATIVE HUMIDITIES OF 15 PERCENT
OR LESS AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. 

* WIND...TUESDAY WILL BE OUT OF THE SOUTHWEST TO WEST BETWEEN 15 
  TO 25 MPH AT THE 20 FOOT LEVEL. WEDNESDAY WILL SEE A WEST WIND 
  WITH SPEEDS INCREASING TO BETWEEN 25 TO 35 MPH. 

* HUMIDITY...WILL FALL INTO THE 5 TO 8 PERCENT RANGE FOR THE
  SOUTH PLAINS AND NORTHERN ROLLING PLAINS...AND BETWEEN 15 TO 
  20 PERCENT RANGE FOR THE EASTERN ROLLING PLAINS TUESDAY. 
  WEDNESDAY WILL SEE 9 TO 11 PERCENT FOR THE SOUTHERN AND 
  CENTRAL SOUTH PLAINS AND ROLLING PLAINS...TO 15 TO 18 PERCENT 
  FOR THE NORTHERN SOUTH PLAINS. 

* FUELS...ARE EXPECTED TO BECOME VERY DRY BY TUESDAY. CONTINUED
  DRYING WILL OCCUR INTO WEDNESDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...DICKENS...
  AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES
CAN CREATE RAPID FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>025-027>031-033>037-039>043-221900-
/O.CON.KLUB.FW.W.0010.160322T1700Z-160323T0200Z/
/O.CON.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
KENT-
637 AM CDT TUE MAR 22 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND
ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE
HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR THE SOUTHERN TEXAS PANHANDLE...
SOUTH PLAINS AND ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR
MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE
DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR TUESDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.

* WIND...SOUTH TO SOUTHWEST WIND TODAY INCREASING TO BETWEEN 15
  TO 25 MPH AT THE 20 FOOT LEVEL. WEDNESDAY WILL SEE A WEST WIND
  WITH SPEEDS INCREASING TO BETWEEN 25 TO 35 MPH.

* HUMIDITY...WILL FALL INTO THE 5 TO 8 PERCENT RANGE FOR THE SOUTH
  PLAINS AND NORTHERN ROLLING PLAINS...AND BETWEEN 15 TO 20
  PERCENT RANGE FOR THE EASTERN ROLLING PLAINS TODAY. WEDNESDAY
  WILL SEE 9 TO 11 PERCENT FOR THE SOUTHERN AND CENTRAL SOUTH
  PLAINS AND ROLLING PLAINS...TO 15 TO 18 PERCENT FOR THE
  NORTHERN SOUTH PLAINS.

* FUELS...ARE EXPECTED TO BECOME VERY DRY BY TUESDAY. CONTINUED
  DRYING WILL OCCUR INTO WEDNESDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...DICKENS...
  AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES
CAN CREATE RAPID FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JORDAN
624 
WWUS84 KLUB 222050
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
350 PM CDT TUE MAR 22 2016

TXZ021>043-230200-
/O.UPG.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
/O.NEW.KLUB.FW.W.0011.160323T1700Z-160324T0200Z/
/O.CON.KLUB.FW.W.0010.000000T0000Z-160323T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-
350 PM CDT TUE MAR 22 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR THE TEXAS SOUTH PLAINS...SOUTHERN TEXAS PANHANDLE...AND MOST
OF THE ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR MORE...
RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER...

...A RED FLAG WARNING ALSO IS IN EFFECT FROM NOON TO 9 PM CDT
WEDNESDAY FOR THE TEXAS SOUTH PLAINS...SOUTHERN TEXAS PANHANDLE...
AND ALL OF THE ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR
MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY. THE
FIRE WEATHER WATCH PREVIOUSLY FOR WEDNESDAY HAS BEEN REPLACED BY
THIS RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT AS
WELL THROUGH 9 PM CDT THIS EVENING. 

* WIND...SOUTH TO SOUTHWEST WIND TODAY BETWEEN 15 AND 25 MPH AT
  THE 20 FOOT LEVEL. WEDNESDAY WILL BE VERY WINDY WITH WEST WINDS
  INCREASING TO BETWEEN 25 TO 35 MPH AND GUSTS TO 50 MPH OR MORE.

* HUMIDITY...WILL RANGE FROM 5 TO 8 PERCENT ON THE CAPROCK AND
  NORTHERN ROLLING PLAINS THROUGH MID EVENING TODAY...AND CLOSE TO
  15 PERCENT FOR THE EASTERN ROLLING PLAINS TODAY. WEDNESDAY WILL
  SEE 9 TO 11 PERCENT FOR THE SOUTHERN AND CENTRAL SOUTH PLAINS
  AND ROLLING PLAINS...TO 15 TO 18 PERCENT FOR THE NORTHERN SOUTH
  PLAINS AND SOUTHERN TEXAS PANHANDLE.

* FUELS...ALREADY VERY DRY ARE LIKELY TO BE DRIER YET WEDNESDAY
  AFTER VERY POOR OVERNIGHT HUMIDITY RECOVERY TONIGHT.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...DICKENS...
  AND GARZA COUNTIES. 

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES CAN CREATE
RAPID FIRE GROWTH. BE READY FOR SWIFT ACTION IF A FIRE DEVELOPS IN
YOUR AREA!

&&

$$

TXZ044-230200-
/O.UPG.KLUB.FW.A.0010.160323T1700Z-160324T0200Z/
/O.NEW.KLUB.FW.W.0011.160323T1700Z-160324T0200Z/
STONEWALL-
350 PM CDT TUE MAR 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY FOR
THE ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE
HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...VERY WINDY CONDITIONS ARE EXPECTED WEDNESDAY WITH A WEST
  WINDS FROM 25 TO 35 MPH WITH HIGHER GUSTS.

* HUMIDITY...NEAR 10 PERCENT.

* FUELS...WILL BE VERY DRY.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY... DICKENS...
  AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES CAN CREATE
RAPID FIRE GROWTH. BE READY FOR SWIFT ACTION IF A FIRE DEVELOPS IN
YOUR AREA!

&&

$$
467 
WWUS84 KLUB 230201
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
901 PM CDT TUE MAR 22 2016

TXZ021>043-231200-
/O.CAN.KLUB.FW.W.0010.000000T0000Z-160323T0200Z/
/O.CON.KLUB.FW.W.0011.160323T1700Z-160324T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-
901 PM CDT TUE MAR 22 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
WEDNESDAY FOR THE TEXAS SOUTH PLAINS...SOUTHERN TEXAS
PANHANDLE... AND ALL OF THE ROLLING PLAINS FOR 20 FOOT WINDS OF
20 MPH OR MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A
HIGH FIRE DANGER... 

...RED FLAG WARNING IS CANCELLED THIS EVENING FOR THE SOUTHERN
TEXAS PANHANDLE...AND MOST OF THE ROLLING PLAINS FOR 20 FOOT
WINDS OF 20 MPH OR MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR
LESS AND A HIGH FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE RED
FLAG WARNING. 


THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH REMAINS IN EFFECT FROM NOON TO 9 PM CDT
WEDNESDAY. 

* WIND...WEDNESDAY WILL BE VERY WINDY WITH WEST WINDS INCREASING
  TO BETWEEN 25 TO 35 MPH AND GUSTS TO 50 MPH OR MORE.

* HUMIDITY...WEDNESDAY WILL RELATIVE HUMIDITY VALUES OF 9 TO 11
  PERCENT FOR THE SOUTHERN AND CENTRAL SOUTH PLAINS AND ROLLING
  PLAINS...TO 15 TO 18 PERCENT FOR THE NORTHERN SOUTH PLAINS AND
  SOUTHERN TEXAS PANHANDLE.

* FUELS...ALREADY VERY DRY ARE LIKELY TO BE DRIER YET WEDNESDAY 
  AFTER VERY POOR OVERNIGHT HUMIDITY RECOVERY TONIGHT.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM... 
  COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY...
  DICKENS... AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES
CAN CREATE RAPID FIRE GROWTH. BE READY FOR SWIFT ACTION IF A FIRE
DEVELOPS IN YOUR AREA!

&&

$$

TXZ044-231200-
/O.CON.KLUB.FW.W.0011.160323T1700Z-160324T0200Z/
STONEWALL-
901 PM CDT TUE MAR 22 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
WEDNESDAY FOR THE LOW ROLLING PLAINS FOR 20 FOOT WINDS OF 20 MPH
OR MORE...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND A HIGH
FIRE DANGER...

* WIND...VERY WINDY CONDITIONS ARE EXPECTED WEDNESDAY WITH WEST
  WIND SPEEDS OF 25 TO 35 MPH WITH HIGHER GUSTS.

* HUMIDITY...NEAR 10 PERCENT.

* FUELS...WILL BE VERY DRY.

* IMPACTS...ANY FIRES THAT DEVELOP CAN SPREAD RAPIDLY. OUTDOOR 
  BURNING IS DISCOURAGED. OUTDOOR BURNING IS BANNED IN YOAKUM...
   COCHRAN...LAMB...CASTRO...SWISHER...HALL...CROSBY... 
  DICKENS... AND GARZA COUNTIES.

* WIND SHIFT...A COLD FRONT WILL MOVE FROM NORTH TO SOUTH 
  THROUGH THE AREA LATE IN THE DAY WEDNESDAY AND MAY CAUSE A 
  SUDDEN CHANGE IN FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES
CAN CREATE RAPID FIRE GROWTH. BE READY FOR SWIFT ACTION IF A FIRE
DEVELOPS IN YOUR AREA!

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 21, 3:15 PM CDT, 17 minutes earlier.

Area forecast discussion, Mar 21, 3:15 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
315 PM CDT MON MAR 21 2016

.SHORT TERM...
AFTER THREE DAYS OF SEASONABLY COOL TEMPERATURES...WE ARE HEADING
BACK ABOVE NORMAL TODAY WITH 1 PM TEMPERATURES ALREADY IN THE UPPER
60S AND LOW 70S...NEAR OUR AVERAGE DAYTIME HIGHS. SOUTHWEST BREEZES
ARE ON THE INCREASE AS WELL...DUE TO FALLING PRESSURES IN THE LEE OF
THE ROCKIES. ALOFT...SATELLITE IMAGERY SHOWS A TROUGH MOVING INTO
THE WEST WITH UPPER-LEVEL MOISTURE AND CLOUDS SPREADING DOWNSTREAM
OF THIS SYSTEM INTO THE ROCKIES. THIS TROUGH WILL MOVE INTO THE
GREAT BASIN AND 4-CORNERS REGION ON TUESDAY. AS IT DOES...THE
SURFACE TROUGH WILL DEEPEN ACROSS THE WESTERN PANHANDLES INTO
SOUTHEAST NEW MEXICO AND WE SHOULD SEE WINDS RAMP UP. RIGHT NOW WE
EXPECT THE BREEZES TO STAY JUST SHY OF ADVISORY LEVEL...BUT
SUSTAINED SPEEDS COULD EDGE TOWARD 30 MPH BY AFTERNOON. THE GUSTY
WINDS ARE LIKELY TO GIN UP SOME BLOWING DUST ACROSS THE CAPROCK LATE
AFTERNOON THROUGH EARLY EVENING. FORECAST CROSS-SECTIONS INDICATE
CIRRUS MOVING ACROSS THE AREA DURING THE DAY BUT CLOUD COVERAGE IS
NOT EXPECTED TO INTERFERE MUCH WITH HEATING AND MIXING. AS FOR
MOISTURE...GIVEN THE LATEST TRENDS AND CURRENT OBS ACROSS TEXAS...IT
APPEARS LIKELY THAT SOME OF THE GUIDANCE...PARTICULARLY THE
NAM...ARE TOO OPTIMISTIC ABOUT THE RETURN OF 40F DEWPOINTS INTO THE
ROLLING PLAINS EARLY TUESDAY. AS SUCH WE EXPECT THE DRYLINE TO BE
WEAKER AND SLIGHTLY FARTHER EAST BY AFTERNOON....WITH VERY DRY AIR
SPREADING ACROSS THE CAPROCK AND SPILLING INTO AT LEAST THE WESTERN
ROLLING PLAINS. FINALLY...NEAR RECORD HIGH-TEMPERATURES ARE STILL
ON TRACK WITH EVERYTHING POINTING TOWARD HIGHS IN THE MID TO
UPPER 80S FOR THE MOST PART...AND PERHAPS SOME 90S IN THE
NORTHEAST COUNTIES.

.LONG TERM...
WIND AND FIRE WEATHER CONCERNS WILL CONTINUE RIGHT INTO WEDNESDAY
BEFORE THINGS FINAL SETTLE DOWN THURSDAY.

A PACIFIC COLD FRONT WILL MOVE THROUGH THE CWA EARLY WEDNESDAY AS
THE BROAD WESTERN STORM SYSTEM APPROACHES AND SPURS SURFACE
CYCLOGENESIS ACROSS THE CENTRAL HIGH PLAINS. THE SURFACE LOW IS
PROGGED TO DEEPEN OVER EASTERN COLORADO AND WESTERN KANSAS
TOMORROW EVENING BEFORE MAKING STEADY EASTWARD PROGRESS THROUGH
NORTHERN KANSAS ON WEDNESDAY. AT THE SAME TIME THE 500 MB TROUGH
IS FORECAST TO CLOSE OFF OVER COLORADO EARLY WEDNESDAY BEFORE
SPINNING ITS WAY INTO THE CENTRAL PLAINS BY LATE IN THE DAY. THIS
PATH WILL BRING THE TIGHTEST HEIGHT GRADIENT AND STRONGEST
TROPOSPHERIC WINDS OVER THE REGION AROUND PEAK HEATING/MIXING.
GIVEN THE PATTERN AND TIMING THERE IS SOME CONCERN WINDS MAY
VENTURE INTO HIGH WIND TERRITORY /SUSTAINED AT OR ABOVE 40 MPH OR
WITH GUSTS TO 58+ MPH/ OVER PARTS OF THE CWA. THERE ARE DIFFERENCES
BETWEEN THE NWP REGARDING HOW STRONG THE 850-700 MB WINDS WILL BE
AND THUS WHETHER THE SOUTH PLAINS WILL "ONLY" EXPERIENCE A SOLID
WIND ADVISORY DAY OR IF SUSTAINED WINDS WILL MAKE IT ABOVE 40 MPH.
THE LATEST MOS GUIDANCE...LIKE THE RAW OUTPUT...IS MIXED BETWEEN A
SOLID WIND ADVISORY OR LOW-END HIGH WIND DAY. IN ADDITION...THE
PROGGED 700 MPH HEIGHT GRADIENT AROUND 85 METERS/200 NM SUPPORTS
SUSTAINED WINDS OF 35-40 MPH WITH GUSTS TO 55 MPH ACCORDING TO THE
LOCAL WIND DECISION CHART. GIVEN SOME UNCERTAINTY...WE WILL NOT
ISSUE A HIGH WIND WATCH ATTM...BUT WE MAY EVENTUALLY NEED TO. THE
STRONG WINDS WILL ALSO LOFT PLENTY OF BLOWING DUST AND THE DUST
MENTION IN THE GRIDS WAS EXPANDED IN TIME...BEGINNING MID-MORNING
ON THE CAPROCK AND LINGER OVER THE ENTIRE FA INTO THE MID-EVENING
HOURS. IN FACT...A SECONDARY COLD FRONT WILL PLUNGE THROUGH THE
SOUTH PLAINS LATE WEDNESDAY AFTERNOON OR EARLY IN THE EVENING WITH
A SHARP NORTHERLY WIND SHIFT IN ITS WAKE. THERE IS SOME CONCERN
THIS FRONT COULD FURTHER CONCENTRATE ANY BLOWING DUST ALREADY
LOFTED AND LEAD TO A HABOOB...ESPECIALLY IF A LITTLE ADDED
MOMENTUM CAN BE GARNERED FROM HIGH-BASED VIRGA-TYPE SHOWERS MOVING
ACROSS THE TEXAS PANHANDLE. LASTLY...ALTHOUGH IT WILL BE COOLER ON
WEDNESDAY BEHIND THE PACIFIC FRONT /HIGHS RANGING FROM THE LOWER
60S NORTHWEST TO UPPER 70S SOUTHEAST/ THE STRONG WINDS AND VERY
DRY AIR WILL CREATE MORE WIDESPREAD CRITICAL FIRE WEATHER.

AFTER ALL THE WIND AND FIRE WEATHER...SURFACE RIDGING WILL SETTLE
OVER THE AREA ON THURSDAY PROVIDING MUCH LIGHTER WINDS ALONG WITH
BELOW AVERAGE TEMPERATURES. AFTERNOON HIGHS WILL ONLY RISE INTO THE
LOWER AND MIDDLE 60S. RETURN SOUTHERLY FLOW ON THE BACK SIDE OF THE
DEPARTING SURFACE RIDGE WILL PROVIDE A NICE WARM UP INTO THE 70S TO
CLOSE OUT THE WEEK. THESE MILD READING MAY PERSIST INTO
SATURDAY...BUT THE NEXT STORM SYSTEM WILL BE RAPIDLY APPROACHING
VIA THE CENTRAL/SOUTHERN ROCKIES AND A FROPA IS EXPECTED SOMETIME
SATURDAY AFTERNOON OR EVENING. GUSTY NORTHERLY WINDS WILL FOLLOW
THE FROPA WITH HIGHS SUNDAY STRUGGLING TO MAKE IT INTO THE UPPER
50S AND LOWER 60S. ADDITIONALLY...ENOUGH MID-LEVEL MOISTURE AND
LIFT MAY GRAZE THE REGION TO BRING AT LEAST A SLIGHT CHANCE OF
SHOWERS TO THE NORTHERN AND EASTERN ZONES SATURDAY NIGHT.
MODERATING TEMPERATURES AND DRY WEATHER WILL FOLLOW THE PASSING
DISTURBANCE AND SURFACE RIDGING EARLY NEXT WEEK.

&&

.FIRE WEATHER...
A FIRE DANGER STATEMENT IS IN EFFECT THROUGH 8 PM THIS EVENING
FOR THE ENTIRE FORECAST AREA DUE TO BREEZY S-SW WINDS...WARM TEMPS
AND DRY AIR...WITH RH VALUES DIPPING INTO THE 14 TO 20 PERCENT
RANGE FOR MOST LOCATIONS THIS AFTERNOON. WINDS WILL REMAIN BREEZY
OVERNIGHT AND RELATIVE HUMIDITY WILL BE POOR IN GENERAL AS
TEMPERATURES WILL BE RELATIVELY MILD AND ONLY LIMITED MOISTURE
WILL RETURN INTO THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS. ON
TUESDAY...AN INCREASE IN WIND SPEEDS AND TEMPERATURES WILL RESULT
IN A WORSENING FIRE DANGER. DESPITE SOME EARLY GREENING...AREA
FUELS ARE CONSIDERED RECEPTIVE TO FIRE STARTS AND SPREAD. A BREEZY
AND DRY AIRMASS WILL SPREAD EAST ACROSS THE AREA DURING THE DAY
WHILE TEMPERATURES CLIMB WELL ABOVE NORMAL. RED FLAG CONDITIONS
ARE ALMOST A CERTAINTY THROUGH MUCH OF THE AFTERNOON AND EARLY
EVENING ACROSS THE AREA...WITH THE POSSIBLE EXCEPTION OF THE
EASTERN ROLLING PLAINS WHERE HIGHER MOISTURE LEVELS MAY PREVENT
THE MINIMUM RH CRITERIA TO BE MET. WE HAVE UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR ALL BUT THE EASTERN
ROLLING PLAINS...WHERE A FIRE WEATHER WATCH CONTINUES AND A FINAL
DETERMINATION WILL BE MADE THIS EVENING OR TONIGHT.

CRITICAL FIRE WEATHER WILL VISIT THE REGION AGAIN ON WEDNESDAY AS
STRONG AND VERY DRY WESTERLY WINDS OVERSPREAD THE AREA BEHIND AN
EARLY DAY PACIFIC COLD FRONT. ALTHOUGH TEMPERATURES WILL BE 10 TO 25
DEGREES COOLER THAN TUESDAY...HUMIDITIES WILL STILL DROP TO AND
BELOW 10 PERCENT...WITH THE DRIEST READINGS EXPECTED ACROSS THE
SOUTH PLAINS INTO THE ROLLING PLAINS. THIS DRY AIR WILL BE COUPLED
WITH 20 FT WESTERLY WINDS SUSTAINED AT 20 TO 35 MPH...WHICH WILL
CREATE AN EXTENDED PERIOD OF CRITICAL FIRE WEATHER. IN ADDITION...A
SECOND COLD FRONT WILL MOVE THROUGH FROM NORTH TO SOUTH DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS WITH A SHARP NORTHERLY WIND
SHIFT WHICH COULD CREATE PROBLEMS FOR ANY ONGOING FIRE FIGHTING
EFFORTS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA
WEDNESDAY AFTERNOON AND EVENING. FIRE WEATHER CONCERNS WILL FINALLY
SUBSIDE...AT LEAST FOR A LITTLE WHILE...AS COOLER AIR AND LIGHTER
WINDS FOLLOW ON THURSDAY.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR TXZ021>025-
027>031-033>037-039>043.

FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ021>044.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ026-032-038-044.

&&

33/23
Hazardous weather outlook, Mar 21, 5:51 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
551 AM CDT MON MAR 21 2016

TXZ021>044-221100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
551 AM CDT MON MAR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS THE ENTIRE
AREA THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTH
PLAINS...ROLLING PLAINS...AND FAR SOUTHERN TEXAS PANHANDLE BOTH
TUESDAY AND WEDNESDAY. FIRE WEATHER WATCHES ARE IN EFFECT FOR
BOTH TUESDAY AND WEDNESDAY FROM EARLY AFTERNOON THROUGH EARLY
EVENING.

BREEZY CONDITIONS TUESDAY WILL RESULT IN PATCHY BLOWING DUST NEAR
THE TEXAS NEW MEXICO STATE LINE. WINDS WILL INCREASE ON WEDNESDAY
WITH SUSTAINED SPEEDS NEAR 30 MPH RESULTING IN AREAS OF BLOWING
DUST ACROSS ALL OF THE SOUTH PLAINS.

JORDAN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 6:00 AM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more34 hr

Nearby

Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.